I took take action on the 23rd of June after having sex. I took the pill because the condom broke. He pulled out and didn't come inside of me or anything but we just wanted to be safe so I took the pill anyways. I had just gotten off of my period that Tuesday so I wasn't ovulating. The following week I got my period again. It was pretty heavy and I had cramps. It is now the 25 of July and I haven't gotten my period again. Is this because I got my period twice in one month? I don't think I'm pregnant. I have experienced any symptoms such a gaining weight or having morning sickness. I'm not sure what to do.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Jul 2014 • 1 answer
Posted 8 Nov 2014 • 1 answer
Posted 17 Jul 2016 • 1 answer
Posted 19 Jul 2016 • 1 answer
Posted 3 Feb 2017 • 1 answer